MathSciNet Relay Station
MathSciNet bibliographic data
MR1132435 (93k:13022) 13D03 (13C05 13C40)
Kustin, Andrew R. Classification of the Tor-algebras of codimension four almost complete intersections. Trans. Amer. Math. Soc. 339 (1993), no. 1, 61–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement